# SDR DALA2024021502266

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 WEAR OUTBOARD AREA OF TRAILING EDGE WEDGE AFT EDGE OF NO.4 LEADING EDGE SLAT, BTW WS 328.50 TO 346.50 APROX. AT LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00081: OUTBOARD AREA OF TRAILING EDGE WEDGE AFT EDGE OF NO.4 LEADING EDGE SLAT, BTW WS 328.50 TO 346.50 APROX. AT LH WING WAS ATTENDED PER ER/A 615680-14 REV. ORIGINAL AND PRI REV.1. (0200603)
